# SDR IPXA2024061344408

- Difficulty date: June 13, 2024
- Submitted: June 14, 2024
- Operation: General aviation
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 36,977 hours, 25,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY LIGHT DEFERRED PER MEL 33-51-1-1.  OPEN
